# SDR SWAA2022031571207

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CORROSION ON THE R/H FLOOR TO SIDEWALL SUPPORT BS 762 RBL-21. / [01] REMOVED CORROSION AT AFT CARGO BAY ON R/H FLOOR TO SIDEWALL BS 762 RBL 21 WL 157 ;MEASURES L: 1' W: .6' D: .010' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 STEP 4.A(2) TOOL ID:NCX000697; S/N: NSN; DUE:07/2022;[02] FLOOR TO SIDEWALL SUPPORT BS 727-767 IS GOING TO BE REPLACE ON CARD ID : TTG8Q00ASPYZ;[03] VERIFIED CORRECTIVE ACTION 1 AND 2
